Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 150, NWS Norman, OK

June 7, 2025Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this tornado warning at Jun 7, 2025, 1:10 AM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 1:10 AM CDT (06:10 UTC)
Expired
Jun 7, 2025, 1:45 AM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 30 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:08 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

846 
WFUS54 KOUN 070610
TOROUN
OKC003-151-070645-
/O.NEW.KOUN.TO.W.0150.250607T0610Z-250607T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
110 AM CDT Sat Jun 7 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northeastern Woods County in northwestern Oklahoma...
  Northern Alfalfa County in northwestern Oklahoma...

* Until 145 AM CDT.

* At 110 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 4 miles north of Capron, moving east at 55 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Burlington, Amorita, Byron, Driftwood, Capron, and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3700 9811 3683 9811 3690 9868 3700 9869
TIME...MOT...LOC 0610Z 274DEG 47KT 3697 9858 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Ware
1 follow-up statement
305 
WWUS54 KOUN 070627
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
127 AM CDT Sat Jun 7 2025

OKC151-070637-
/O.CAN.KOUN.TO.W.0150.000000T0000Z-250607T0645Z/
Woods OK-
127 AM CDT Sat Jun 7 2025

...THE TORNADO WARNING FOR NORTHEASTERN WOODS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3700 9811 3683 9811 3687 9845 3700 9845
TIME...MOT...LOC 0627Z 276DEG 46KT 3689 9833 

$$

OKC003-070645-
/O.CON.KOUN.TO.W.0150.000000T0000Z-250607T0645Z/
Alfalfa OK-
127 AM CDT Sat Jun 7 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
NORTHEASTERN ALFALFA COUNTY...

At 127 AM CDT, a confirmed tornado was located near Driftwood, moving
east at 55 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Burlington, Amorita, Byron, Driftwood, and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3700 9811 3683 9811 3687 9845 3700 9845
TIME...MOT...LOC 0627Z 276DEG 46KT 3689 9833 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Ware

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 12:57 AM CDT, 13 minutes earlier. Its key messages:

  • Updated at 1251 AM CDT Sat Jun 7 2025
  • Episodic rounds of showers and thunderstorms will continue this weekend. Severe weather is expected.
  • Heavy rainfall and localized flooding will be possible this morning. A Flood Watch is in effect until 12 PM Saturday.
Area forecast discussion, Jun 7, 12:57 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1257 AM CDT Sat Jun 7 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1251 AM CDT Sat Jun 7 2025

- Episodic rounds of showers and thunderstorms will continue this
  weekend. Severe weather is expected.

- Heavy rainfall and localized flooding will be possible this
  morning. A Flood Watch is in effect until 12 PM Saturday.

&&

.NEAR TERM...
(Today and tonight)
Issued at 1251 AM CDT Sat Jun 7 2025

A gradual weakening of a east-west oriented line of storms near and
south of I-40 is expected to occur this morning. By mid/late morning
most of the area is expected to be rain-free as most of the storms
dissipate or shift east of the area. Additional convection may occur
this afternoon along a weak surface front or affective outflow
boundary from the morning storms across southern Oklahoma southward
into north Texas. Instability and deep-layer shear will again be
sufficient for severe storms, along with some heavy rainfall. Flood
Watch continues through midday today. This activity will be slow to
shift south overnight and may linger into Sunday morning. Much of
the remainder of the area looks to remain dry Saturday afternoon and
evening.

&&

.SHORT TERM...
(Sunday through Monday night)
Issued at 1251 AM CDT Sat Jun 7 2025

Daytime hours on Sunday should remain dry and very warm as front
lifts north through the area toward the Kansas border. This along
with a southward approaching cold front and associated upslope flow
will result in another complex of storms developing across the
higher terrain of southwest Kansas into the Oklahoma and Texas
panhandles Sunday afternoon. This complex will then propagate
southeast across the area Sunday afternoon and evening with hail,
damaging winds and very heavy rainfall.

Again expect a lull in the precip Monday in the wake of overnight
complex. Some afternoon and evening storms are possible late Monday
into Monday night across the Red River valley.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 1251 AM CDT Sat Jun 7 2025

As we go into Tuesday a bit of a split flow over the western part of
the conus with southern stream system moving through the southern
Rockies out into Texas bringing additional rain chances to mainly
southern OK and north TX. This system will then become closed off and
slowly lift north and northeast Wednesday into Thursday with more
widespread rain chances.

&&

.AVIATION...
(06Z TAFS)
Issued at 1213 AM CDT Sat Jun 7 2025

Scattered to numerous severe thunderstorms will continue overnight,
including severe hazards. A more defined storm complex is
approaching northwest Oklahoma and will surge southeastward through
northern and central Oklahoma toward morning. Outside of convection,
mainly VFR conditions with light winds are expected, though some
brief MVFR ceilings will be possible.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  86  67  90  65 /  70  10  20  60
Hobart OK         89  68  92  64 /  30  10  40  80
Wichita Falls TX  93  73  94  66 /  10  10  30  80
Gage OK           85  62  86  59 /  20   0  40  50
Ponca City OK     85  64  89  62 /  40   0  10  40
Durant OK         92  71  91  68 /  30  50  20  80

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ004>032-039>043-
     046>048.

     High Wind Warning until 3 AM CDT early this morning for
     OKZ037>039-044-045.

TX...High Wind Warning until 3 AM CDT early this morning for
     TXZ084>090.

&&

NEAR TERM...30
SHORT TERM...30
LONG TERM....30
AVIATION...14

In the hours before

Local storm report, Jun 7, 12:28 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1228 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     Tstm Wnd Gst     1 WSW Buffalo           36.83N 99.64W
06/07/2025  M71 MPH          Harper             OK   Mesonet

            Mesonet station BUFF Buffalo.

&&

MAD
Special weather statement, Jun 7, 12:36 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Norman OK
1236 AM CDT Sat Jun 7 2025

OKZ012-013-018>020-070600-
Garfield OK-Payne OK-Kingfisher OK-Logan OK-Noble OK-
1236 AM CDT Sat Jun 7 2025

...Strong thunderstorms will impact portions of northeastern
Kingfisher, Noble, northern Logan, western Payne and eastern Garfield
Counties through 100 AM CDT...

At 1236 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Bison to 4 miles southeast
of Orlando. Movement was north at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Enid, Stillwater, Perry, Langston, Garber, Morrison, Covington,
Billings, Coyle, Red Rock, Marshall, Breckenridge, Mulhall, Orlando,
Fairmont, Douglas, Lake Carl Blackwell, Lake Mcmurtry, Lovell, and
Lucien.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3647 9703 3633 9703 3633 9694 3594 9721
      3601 9791 3656 9771
TIME...MOT...LOC 0536Z 197DEG 36KT 3615 9782 3611 9733

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Ware
Local storm report, Jun 7, 12:39 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1239 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     Hail             1 W Elk City            35.41N 99.44W
06/07/2025  E1.00 Inch       Beckham            OK   Public

            Report from mPING: Quarter (1.00 in.).

1231 AM     Hail             4 SW Elk City           35.39N 99.47W
06/07/2025  E1.00 Inch       Beckham            OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 7, 12:57 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1257 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tstm Wnd Dmg     Fort Supply             36.57N 99.57W
06/07/2025                   Woodward           OK   Broadcast Media

            Tree downed. Individual trapped in tent.
            Time estimated by radar.

&&

MAD
Local storm report, Jun 7, 12:59 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1259 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 AM     Non-Tstm Wnd Gst 1 NE Sheppard Afb       33.98N 98.50W
06/07/2025  M71 MPH          Wichita            TX   ASOS

            ASOS station KSPS Wichita Falls.

&&

MAD
Local storm report, Jun 7, 1:00 AM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
100 AM CDT Sat Jun 7 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     Tstm Wnd Gst     3 SSW Freedom           36.73N 99.14W
06/07/2025  M62 MPH          Woodward           OK   Mesonet

            Mesonet station FREE Freedom.

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:17 PM CDTSpecial Weather StatementOUNHarmon28 min
Jun 6, 8:26 PM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole18 hr
Jun 6, 8:27 PM CDTRiver Flood AdvisoryOUNWoodward41 hr
Jun 6, 8:44 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson31 min
Jun 6, 8:47 PM CDTRiver Flood WarningOUNKingfisher, Logan17 hr
Jun 6, 8:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Kiowa50 min
Jun 6, 9:10 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson32 min
Jun 6, 9:38 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita52 min
Jun 6, 9:44 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:14 PM CDTSpecial Weather StatementOUNKiowa31 min
Jun 6, 10:19 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCuster, Dewey, Roger Mills41 min
Jun 6, 10:31 PM CDTSpecial Weather StatementOUNCaddo29 min
Jun 6, 10:40 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Jun 6, 10:43 PM CDTHigh Wind WarningOUNComanche, Cotton, Jackson, Kiowa, Tillman77 min
Jun 6, 10:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey46 min
Jun 6, 11:16 PM CDTTornado WarningOUNCaddo, Canadian, Grady44 min
Jun 6, 11:24 PM CDTTornado WarningOUNBeckham, Roger Mills51 min
Jun 6, 11:44 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma20 min
Jun 6, 11:53 PM CDTRiver Flood WarningOUNGrant, Kay9 hr
Jun 7, 12:00 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward45 min
Jun 7, 12:02 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma26 min
Jun 7, 12:02 AM CDTTornado WarningOUNBeckham, Roger Mills, Washita43 min
Jun 7, 12:11 AM CDTHigh Wind WarningOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jun 7, 12:12 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Jun 7, 12:25 AM CDTTornado WarningOUNLogan9 min
Jun 7, 12:36 AM CDTSpecial Weather StatementOUNNoble24 min
Jun 7, 12:40 AM CDTSevere Thunderstorm WarningOUNBeckham, Kiowa, Washita31 min
Jun 7, 12:42 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward48 min
Jun 7, 12:58 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne47 min
Jun 7, 1:12 AM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jun 7, 1:17 AM CDTSpecial Weather StatementOUNEllis28 min
Jun 7, 1:20 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Grant, Kingfisher, Major40 min
Jun 7, 1:25 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNAlfalfa, Grant50 min
Jun 7, 1:30 AM CDTTornado WarningOUNAlfalfa, Grant30 min
Jun 7, 1:34 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant26 min
Jun 7, 1:40 AM CDTTornado WarningOUNAlfalfa, Grant35 min
Jun 7, 1:50 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills40 min
Jun 7, 1:53 AM CDTTornado WarningOUNGarfield, Grant, Kay, Noble19 min
Jun 7, 1:57 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Kingfisher, Logan, Noble, Payne48 min
Jun 7, 1:59 AM CDTTornado WarningOUNGrant, Kay14 min
Jun 7, 2:04 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGrant, Kay26 min
Jun 7, 2:12 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Noble33 min
Jun 7, 2:19 AM CDTAreal Flood AdvisoryOUNKay3 hr
Jun 7, 2:32 AM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Dewey, Greer and 3 more43 min
Jun 7, 2:44 AM CDTSevere Thunderstorm WarningOUNKay16 min
Jun 7, 2:47 AM CDTSpecial Weather StatementOUNLogan, Payne28 min
Jun 7, 2:50 AM CDTAreal Flood AdvisoryOUNBeckham, Roger Mills, Washita3 hr
Jun 7, 3:04 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey26 min
Jun 7, 3:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady, Kiowa, Washita47 min
Jun 7, 3:15 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma, Payne45 min
Jun 7, 3:23 AM CDTRiver Flood WarningOUNLogan11 hr
Jun 7, 3:23 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher37 min
Jun 7, 3:27 AM CDTRiver Flood AdvisoryOUNLogan, Payne17 hr
Jun 7, 3:55 AM CDTSpecial Weather StatementOUNCanadian, Oklahoma35 min
Jun 7, 4:18 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Grady3 hr
Jun 7, 4:21 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma24 min
Jun 7, 4:40 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Oklahoma3 hr
Jun 7, 4:42 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole33 min
Jun 7, 5:10 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 5:15 AM CDTSpecial Weather StatementOUNHughes, Seminole45 min
Jun 7, 5:47 AM CDTFlash Flood WarningOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 9:06 AM CDTRiver Flood AdvisoryOUNGrant, Kay26 hr
Jun 7, 9:23 AM CDTAreal Flood AdvisoryOUNBeckham, Custer, Roger Mills, Washita3 hr
Jun 7, 1:53 PM CDTRiver Flood AdvisoryOUNLogan21 hr
Jun 7, 1:56 PM CDTRiver Flood AdvisoryOUNKingfisher, Logan55 hr
Jun 7, 2:04 PM CDTRiver Flood WarningOUNPottawatomie, Seminole7 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.